# SDR 96ZZZM241

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950U
- Make and model: Doug DC-9-82
- Aircraft serial: 49230
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Part number: A03772REVH
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - AFTER TAKEOFF, NOSE GEAR FAILED TO RETRACT, IT WAS DETERMINED THAT THE NOSE GEAR WAS DOWN AND LOCKED.  REMOVED AND REPLACED NOSE GEAR SEAL KIT, MFG P/N A03772REVH.  GEAR SWING CHECKED NORMAL.
